MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (S); AIR-CONDUCTION HEARING AID, IN-CANAL

SONOVA AG PHONAK LYRIC4 (S); AIR-CONDUCTION HEARING AID, IN-CANAL
Model Number 078-0069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ear Pain (4812); Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that the removal at 2 week follow up appointment was extremely difficult, resulting in bleeding, hematomas and revealing infection in both ears.

Brand Name
PHONAK LYRIC4 (S)
Common Device Name
AIR-CONDUCTION HEARING AID, IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23624781
Report Number3008848788-2025-00016
Device Sequence Number9032402
Product Code ESD
UDI-Device Identifier07613389603293
UDI-Public(01)07613389603293
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
Report Date (Section F) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number078-0069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/24/2025
Device Age5 MO
Event Location Home
Date Report to Manufacturer10/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown